This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hello, is there any medications that can alter urine? I've noticed whitish particles in my urine lately and was thinking it may be from medication. I'm taking atenolol, effexor, and clonazapam. I drink a lot of water, and have no other "symptoms".
Medications are being metabolized by the body( in the liver) and the metabolites are excreted in the urine.Some medications may affect the gross appearance of the urine . The urine may appear darker or may have a characteristic smell. With regards to your medications and the whitish particles in your urine, we can not really tell at this point. One thing to consider is that,the white particles may be contaminants from the toilet bowl. To objectively assess the cause, a urinalysis may be able to help.
Continue to observe your urine's character.I know this concerns you but with no other associated symptoms this may not be a cause of alarm.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.